# SDR AALA201710319037

- Difficulty date: October 29, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 50,440 hours, 20,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY EXIT LIGHTS REMAIN ON WHEN THE SWITCH IS IN THE OFF POSITION.  REMOVED AND REPLACED EMERGENCY LIGHT S7 SWITCH.  OPERATIONAL CHECK NORMAL PER AMM 33-51-00.
